# SDR DALA2024052905606

- Difficulty date: May 28, 2024
- Submitted: May 29, 2024
- Operation: Air carrier
- Aircraft: N816NW
- Make and model: Airbus A330-323
- Aircraft serial: 0827
- Aircraft time: 75,687 hours, 10,026 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 3316 EMERGENCY LIGHT AT SEAT 33B INOP. CORRECTIVE ACTION: REPLACED LAMP ASSY AND REPAIRED WIRE PER A330 AMM 33-52. (5357723)
